# SDR CALA2014121701528

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 66,010 hours, 16,913 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N50054
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG PYLON CRITICAL FASTENER NR 2 ON TORQUE BULKHEAD HAS CRACK INDICATION.  R & R  TORQUE BULKHEAD 311N5005-4 IAW ECRA 5410-01773.  SEE WIPS FOR ALL WORK ACCOMPLISHED.
